Reducibility of Symmetric Polynomials

Volume 53 / 2005

A. Schinzel Bulletin Polish Acad. Sci. Math. 53 (2005), 251-258 MSC: Primary 12E05. DOI: 10.4064/ba53-3-2


A necessary and sufficient condition is given for reducibility of a symmetric polynomial whose number of variables is large in comparison to degree.


  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image